MathSciNet Relay Station
MathSciNet bibliographic data
MR420244 46E30
Dor, Leonard E. On projections in $L\sb{1}$. Ann. of Math. (2) 102 (1975), no. 3, 463–474.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement